# SDR IPXA2021080672514

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 22,831 hours, 15,306 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175N2003
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4VERT. STAB PANEL 322CL RECEIVED WITH DENT OUT OF LIMITS. POSSIBLE DELAMINATIONREPAIRED PANEL IAW 51-70-10-2R PROCEDURE 2
